# SDR SWAA2024082822282

- Difficulty date: August 3, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H FLOOR STRUCTURE STRINGER CLIP CRACKED @ FASTENER HOLE BS 500H S-26R<[01] REMOVED AND REPLACED CLIP WITH NEW PN:143A7502U154 PO: 1098036.1 IAW B737-800 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED CLIP WITH NEW PN:143A7502U154 PO: 1098036.1 IAW B737-800 SRM 51-40-02
